# SDR CA191003006

- Difficulty date: July 7, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3120 · Independent Instruments
- Part: Indicator
- Part number: C16221AA02
- Condition: Faulty
- Location: Isi
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERTED DUE TO A STALL FAIL CAUTION MESSAGE IN CRUISE.  CORRECTIVE ACTION: TROUBLESHOT STALL FAIL PER CRJ 200 FIM 27-35-00 FOUND THE ISI TO BE AT FAULT REMOVED AND REPLACED THE ISI WITH A SERVICEABLE UNIT. (TC# 20191003006)
